MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY NEO/ADULT PULSE OX ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY NEO/ADULT PULSE OX ADH SENSOR; OXIMETER
Model Number 4473
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: the masimo representative has confirmed the sensor will not return to allow an analysis to be performed.If the sensor is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that "the spo2 value measured by mindray/masimo was "falsely" low compared with former philips/fast monitor with nellcor sensor and abg sao2: mindray/masimo - left hand: spo2 = 86; philips mp2/fast - foot: spo2 = 94; abg: sao2 = 92.4; 4 - 6 pts difference".There was no patient impact or consequence reported.

Brand Name
NEO/ADULT PULSE OX ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24506685
Report Number3019388613-2026-00070
Device Sequence Number13251796
Product Code DQA
UDI-Device Identifier10843997013229
UDI-Public(01)10843997013229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 100293; PN 4474
Patient Age4 MO
Patient SexUnknown